О вариационности системы дифференциальных уравнений, описывающей движение жидкости в пористой среде

Для системы дифференциальных уравнений, описывающей движение жидкости в пористой среде, построено действие по Гамильтону.

Hamiltonian action for the given equations of fluid motion in a porous medium is constructed.

Editors
-
Publisher
Максимал информационные технологии
Number of issue
9(22)
Language
Russian
Pages
6-7
Status
Published
Department
-
DOI
-
Number
-
Volume
-
Year
2015
Organizations
  • 1 Peoples Friendship University of Russia
Keywords
БИЛИНЕЙНАЯ ФОРМА; BILINEAR FORM; ВАРИАЦИОННЫЙ ПРИНЦИП; VARIATIONAL PRINCIPLE; ДЕЙСТВИЕ ПО ГАМИЛЬТОНУ; HAMILTONIAN ACTION; МАТЕМАТИКА
Date of creation
30.10.2018
Date of change
13.09.2019
Short link
https://repository.rudn.ru/en/records/article/record/24357/